# SDR AU000753

- Difficulty date: August 27, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 300SG121Q
- Condition: Faulty
- Location: Lt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

(AUS) LT GENERATOR CONTROL UNIT FAULTY.
